# SDR USAA2012032600016

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361057500000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SURFACE DAMAGE ON FLOOR PANEL 232DF BETWEEN FR20 TO FR24, Z-500, -Y510.  REPLACED FLOOR PANEL 232DF IAW A319 SRM 51-72-11.
